# SDR USAASB03084

- Difficulty date: June 16, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PIT - FLT 398 - MCI TO PIT, CREW REPORTED AN ELEC BURNING SMELL IN COCKPIT FROM CAPTAINS CENTER WINDSHIELD AIR VENT. CREW CYCLED EQUIPMENT COOLING FAN AND RECIRCULATION FAN WITH NO HELP. FLT LANDED IN PIT WITHOUT INCIDENT. MX PULLED OUT CAPTAINS SIDE OF INSTRUMENT PNL, NO SIGNS OF ARCING OR BURNING FOUND. NO ODORS DETECTED WITH WINDOW HEAT OPERATION. ACCOMPLISHED A VISUAL CHECK OF THE FWD AND AFT E/E BAY AND FOUND NO ODORS OR SIGNS OF BURNING. CHECKED GLARESHIELD, MASTER CAUTION AND WARNING AND SIX PACK CONNECTION LEFT SIDE ONLY, CHECKED GOOD. CHECKED AIR/GROUND MODE, NO ODOR FOUND. DROPPED CENTER SECTION OF OVERHEAD PANEL AND INSPECTED ALL AREAS, NO SIGNS OF ARCING OR ODOR FOUND. AIRCRAFT OK FOR SERVICE. (M)
